MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM SC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM SC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 45006
Medical Device Problem Codes Entrapment of Device (1212); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device became stuck on the wire.A 1.6mm jetstream sc catheter was selected for use in a leg atherectomy procedure.The target lesion was 70% stenosed with no calcification.The anatomy was tortuous to get into the pt vessel, but then it straightened out.While loading, the thruway guidewire jumped back after going through the jetstream device.Atherectomy was completed, and an attempt was made to withdraw the jetstream catheter over the wire.The jetstream became locked on the thruway guidewire.Both devices had to be pulled out together, and access was lost.A new thruway wire was opened in order to balloon the vessel, but it could not be advanced back into the vessel due to the tortuosity.Another vessel was ballooned, and the procedure was completed.No patient 2134265-2021-07255 complications were reported.

Brand Name
JETSTREAM SC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11946951
Report Number2134265-2021-07255
Device Sequence Number13718390
Product Code MCW
UDI-Device Identifier08714729889830
UDI-Public08714729889830
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/11/2022
Device Model Number45006
Device Catalogue Number45006
Device Lot Number0026505047
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2021
Initial Report FDA Received Date06/07/2021
Patient Sequence Number1